| Model Number |
40-9551TRAK2 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Discomfort (2330)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The sample is reported to be available but has not yet been received by the manufacturer.All information reasonably known as of 24 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Event or Problem Description
It was reported, ¿a patient complained of pain and the tube had burst or ballooned out in an area.¿ per additional information received on 03-mar-2026, patient reported throat discomfort during enteral feeding infusion.The registered nurse (rn) flushed the tube and the patient reported increased discomfort.The feeding tube was removed and was found to have ¿ruptured at the 38 marking.¿ the device had been in place for four days and was used for continuous feeding and administration of crushed medications.No patient injury or medical intervention was reported.The feeding tube was not replaced and the patient was started on a pureed diet.It was additionally reported, there was no difficulty with the initial tube insertion.One placed, the tube was flushed prior to stylet removal.The tube was flushed every six hours with meds using a 60cc syringe.There is no history of the tube clogging prior to the break.
Additional Manufacturer Narrative
Additional information: d1, d4, d9, h6.The product involved in the report has been returned and the investigation remains in progress at this time.All information reasonably known as of 15 apr 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.